Affordable Access

Publisher Website

Renormalization for stochastic layers

Authors
Journal
Physica D Nonlinear Phenomena
0167-2789
Publisher
Elsevier
Publication Date
Volume
6
Issue
1
Identifiers
DOI: 10.1016/0167-2789(82)90010-0
Disciplines
  • Mathematics

Abstract

Abstract Chirikov's standard mapping for stochastic layers is derived in a simpler and more general way. A one-parameter renormalization transformation yields, analytically, many universal quantities defined in a previous renormalization theory. Expressions are given for the width of stochastic layers that correct several previous estimates.

There are no comments yet on this publication. Be the first to share your thoughts.